# SDR 97ZZZX698

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N894
- Make and model: Cessna 172I
- Aircraft serial: 17257119
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 051212478
- Condition: Corroded
- Location: Aft Cabin
- Part time: 5,154 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PRELIMINARY INSPECTION OF AIRCRAFT.  HEAVY INTERGRANULAR CORROSION WAS FOUND IN THE AFT CABIN SPAR HAT SECTION.  PART WAS REMOVED AND REPLACED.  AIRCRAFT WAS BASED IN CENTRAL FLORIDA.  NO PRIMER PROTECTION NOTED.
